# SDR 02118333

- Difficulty date: April 28, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N333UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41101
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AT THE PASSENGER ENTRY DOOR WAS INOPERATIVE.  MAINTENANCE PERSONNEL REPAIRED A BROKEN WIRE.  AN OPERATIONAL CHECK OF THE EMERGENCY EXIT LIGHTING SYSTEM WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
